# SDR AALA20170125008

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 4,515 hours, 501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 75196A7
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DOOR EMERGENCY POWER ASSIST SYSTEM RESERVOIR PRESSURE IS LOW. REMOVED AND REPLACED RESERVOIR IAW AMM 52-12-22. OPERATIONAL CHECK GOOD.
